It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Paxil reaction?

Re: Paxil reaction?

[ Back to Messages ]

Message

Posted by MF on October 06, 2000 at 10:30:03:

In Reply to: Re: Paxil reaction? posted by Kathrin on October 06, 2000 at 02:12:59:

: It is really hard to say. Does it say anything about that on the description you must have gotten with the pills?
: Shortness of breath... you know just to be cautious maybe a call to your doctor or a pharmacy would be good? Or some sort of information line? If it is really bad he should see a doctor, what do you think?

: K.

He has seen his MD--had cardio tests, respiratory
tests too; all OK. The medicine supposedly can cause troubled breathing in some people. Wondering if he is one of those. Anyone else had this experience w/Paxil and found relief after they stopped using it??

MF


Follow Ups




All times are GMT -7. The time now is 05:07 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!